Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2661
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2016-12-23T08:32:18Z-
dc.date.available2016-12-23T08:32:18Z-
dc.date.issued2010-09-
dc.identifier.citationAslan, İ. (2010). A note on the (G′/G)-expansion method again. Applied Mathematics and Computation, 217(2), 937-938. doi:10.1016/j.amc.2010.05.097en_US
dc.identifier.issn0096-3003-
dc.identifier.urihttp://doi.org/10.1016/j.amc.2010.05.097-
dc.identifier.urihttp://hdl.handle.net/11147/2661-
dc.description.abstractWe report an observation on two recent analytic methods; the (G′/G)-expansion method and the simplest equation method. © 2010 Elsevier Inc. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectExact solutionen_US
dc.subjectSimplest equation methoden_US
dc.titleA note on the (G'/G)-expansion method againen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume217en_US
dc.identifier.issue2en_US
dc.identifier.startpage937en_US
dc.identifier.endpage938en_US
dc.identifier.wosWOS:000281063300057en_US
dc.identifier.scopus2-s2.0-77955653153en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.amc.2010.05.097-
dc.relation.doi10.1016/j.amc.2010.05.097en_US
dc.coverage.doi10.1016/j.amc.2010.05.097en_US
dc.identifier.wosqualityQ1-
dc.identifier.scopusqualityQ1-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2661.pdfMakale124.22 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

28
checked on Apr 5, 2024

WEB OF SCIENCETM
Citations

26
checked on Mar 30, 2024

Page view(s)

140
checked on Apr 8, 2024

Download(s)

214
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.